Doctor insights on:
Weaning Yourself Off Zoloft
Lower the dose: Meds like zoloft (sertraline) can sometimes cause withdrawal effects including dizziness, electrical sensations in your head, nausea, mild muscle aches, feeling flushed, anxious, etc. Zoloft (sertraline) does this infrequently. These withdrawal effects are not dangerous, but they can be uncomfortable. If you are having problems stopping from 50 mg talk to your doc about cutting to a lower dose for a week or 2 and then stop. ...Read moreSee 1 more doctor answer
Get tablets: If you are having trouble weaning off 25 mg zoloft, (sertraline) you may be a slow metabolizer. Check with your doctor. Otherwise, skip a capsule every 5 days for 2 wks, then every 4 days for 2 wks, then every 3 days, then every other day for 2 wks etc then one cap every 3days for 2 wks, every 4 days for 2 wks, then stop. ...Read more
Wean If Possible: After taking an antidepressant then abruptly stopping it may cause "discontinuation syndrome" (a fancy term for withdrawal). Symptoms include dizziness, nausea, insomnia, anxiety, and electric brain shocks just to mention a few. If these symptoms occur you might think you are slipping back into depression and needlessly restart the med. Tapering is preferred. Always work closely with your md. ...Read moreSee 2 more doctor answers
What is the best way way to wean off zoloft (sertraline) 25 mg od. I've been taking it for a year?
Taper Zoloft (sertraline): Generally, a taper over months with 2-6 weeks between steps is recommended. Yours is a very low dose (25mg). At that dose, it should be possible to just stop it. Have a look at the article in the Harvard Medical Letter on how to discontinue antidepressant meds: http://bit.ly/1F5ctVz. Of course, you should discuss your plans with the prescribing physician before proceeding. ...Read moreSee 1 more doctor answer
Best way to wean off 50mg zoloft (sertraline)? Dr said to take every second day is this correct? And for how long before i stop all together? Thanks!
I don't want to take: The place of your physician. Your physician knows how long you have been on zoloft (sertraline). So follow his or her advice. There is more than one way to wean off of zoloft (sertraline) and taking the medication every other day is one of them. Taking 25mg per day is another way it can be tapered. ...Read more
Bad reaction with Zoloft (sertraline) weaned down to 12.5 nine days ago side effects were present 4 days after should I half it again or wait another week?
What is safest way to wean off of 25mg Zoloft (sertraline) after 9 weeks? Had many startup symptoms & it increased severity of original complaints before the drug.
I get these random spells of feeling "high"at times. I don't use any drugs and I'm wondering is it from weaning off of 50 mg Zoloft (sertraline) or sleep deprived.
- Talk to a doctor live online for free
- Weaning yourself off caffeine
- Weaning yourself off lexapro
- Weaning off oxycodone by yourself
- Ask a doctor a question free online
- How to wean off zoloft?
- How to wean yourself off wellbutrin?
- Weaning off zoloft side effects
- Side effects of weaning off zoloft
- Talk to a neurologist online